# SDR ASAA2022053138513

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 34,669 hours, 11,000 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: J1215P12
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK #2 ENGINE, TRAIL END TO GATE. GROUNDED - YES. REPLACED GASKET FROM FUEL FLOW METER TO HMU PER B737-900 AMM 73-21-10. NO LEAKS NOTED AT THAT CONNECTION.
